# SDR 2008UALA03179

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 24,934 hours, 9,803 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SIDE WALL LIGHT COVER AT RIGHT OVERWING EXIT IS MISSING.  REPLACED OVERWING SLIDE ARM SLIDE COVER.
